Methods and Applications of Analysis

Reeh-Schlieder Theorem for Ultrahyperfunctional Wightman Theory

Daniel H.T. Franco

Full-text: Open access

Abstract

It will be shown that the Reeh-Schlieder property holds for states of quantum fields for ultrahyperfunctional Wightman theory. As by product, it is shown that the Reeh-Schlieder property also holds for states of quantum fields on a non-commutative Minkowski space in the setting ultrahyperfunctional.

Article information

Source
Methods Appl. Anal., Volume 16, Number 1 (2009), 33-44.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.maa/1255958149

Mathematical Reviews number (MathSciNet)
MR2556827

Zentralblatt MATH identifier
1192.46041

Subjects
Primary: 46F12: Integral transforms in distribution spaces [See also 42-XX, 44-XX] 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15] 46F20: Distributions and ultradistributions as boundary values of analytic functions [See also 30D40, 30E25, 32A40] 81T05: Axiomatic quantum field theory; operator algebras

Keywords
Reeh-Schlieder theorem tempered ultrahyperfunctions non-commutative theory

Citation

Franco, Daniel H.T. Reeh-Schlieder Theorem for Ultrahyperfunctional Wightman Theory. Methods Appl. Anal. 16 (2009), no. 1, 33--44. https://projecteuclid.org/euclid.maa/1255958149


Export citation